# SDR 2008UALA05692

- Difficulty date: September 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 27,214 hours, 6,998 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Damaged
- Location: Rt Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYSTEM RF IN EICAS.  HYDRAULIC LEAK IN LT WHEEL WELL COMING FROM UPPER AFT HYDRAULIC MOD. IT LEAKS WITH CENTER ADP RUNNING. TRACED LEAK TO PRESSURE INLET LINE OF ADP FILTER MODULE, UNION O-RING REPLACED, NO LEAKS NOTED.  AREA CLEANED AS REQUIRED.
